# SDR FDEA201704071137

- Difficulty date: April 7, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 62,558 hours, 21,250 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: NRB6027509
- Part serial: 48311
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 SLAT INBOARD RIB HAD APPROXIMATELY 2.5 INCHES CRACKED AT STATION XOS 402.250, YOS 35.5. REPAIRED CRACKED REF SRM 57-00-01 FIG 4 SHEET 2 VOL 1 REF EA  8-5750-T0332627.
